RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 9, Issue 1  


Conformal mappings of circular domains on finitely-connected non-Smirnov type domains
F. G. Avkhadiev, P. L. Shabalin
3
On deficiency index for some second order vector differential operators
I. N. Braeutigam, K. A. Mirzoev, T. A. Safonova
18
Symmetries and exact solutions of a nonlinear pricing options equation
M. M. Dyshaev, V. E. Fedorov
29
Modelling compression waves with a large initial gradient in the Korteweg–de Vries hydrodynamics
S. V. Zakharov, A. E. Elbert
42
On coercive properties and separability of biharmonic operator with matrix potential
O. Kh. Karimov
55
Determination of parameters in telegraph equation
A. I. Kozhanov, R. R. Safiullova
63
Analogue of Bohl theorem for a class of linear partial differential equations
E. Mukhamadiev, A. N. Naimov, A. Kh. Sattorov
75
Sharp Hardy type inequalities with weights depending on Bessel function
R. G. Nasibullin
89
On multi-dimensional partial differential equations with power nonlinearities in first derivatives
I. V. Rakhmelevich
98
On basicity of eigenfunctions of second order discontinuous differential operator
B. T. Bilalov, T. B. Gasymov
109
Growth regularity for the arguments of meromorphic in $\mathbb C\setminus\{0\}$ functions of completely regular growth
A. Ya. Khrystiyanyn, O. S. Vyshyns'kyi
123
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019